RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 18, Number 2  


Optimal regularization of equations of convolution type with random errors in the kernel and on the right-hand side
T. I. Savyolova
275
Identification of a class of nonlinear operators
M. L. Agranovskii, R. D. Baglai, K. K. Smirnov
284
Optimal calculation of integrals of rapidly oscillating functions
Ya. M. Zhileikin, A. B. Kukarkin
294
An optimal method for the construction of the best uniform approximations for a certain class of functions
A. G. Sukharev
302
Optimal search strategies for the global maximum of a function
N. F. Zaliznyak, A. A. Ligun
314
Construction of the characteristic function of a non-convex set and the related problem of quadratic integer-valued programming
A. I. Samylovskii, B. G. Sushkov
322
The support principle in a general extremum problem
Pham Huu Sach
338
The solution of bilinear programming problems and finding the equilibrium situations in bimatrix games
B. M. Mukhamediev
351
The two-stage stochastic programming problem of block type
V. I. Tsurkov
360
Error estimates in the substitution of the boundedness condition of the solutions for systems of linear ordinary differential equations with a regular singulari
K. Balla
370
A regularizer in the space of continuous functions
Yu. L. Gaponenko
379
Application of the method of fractional powers of operators to the study of a two-dimensional difference system of Navier–Stokes equations
Yu. I. Zagorodnikov, P. E. Sobolevskii
385
Numerical investigation of skin-effect in a plasma column
S. M. Dikman, N. B. Konyukhova
394
On the approximate description of slowing-down in the moderators without hydrogen
V. P. Gorelov, V. I. Il'in
406
Numerical simulation of some problems of compression of shells by laser
O. M. Belotserkovskii, V. V. Demchenko, V. I. Kosarev, A. S. Kholodov
420
Viscous flow around an elliptical cylinder
N. A. Meller
445
Principles of the development of applied program packages for problems of mathematical physics
V. Ya. Karpov, D. A. Koryagin, A. A. Samarskii
458
The pattern recognition algorithm model of the potential function type
H. Kh. Bach
468

Scientific communications
On the question of the optimal number of nonasymptotic coefficients in the double reduction method
A. A. Andreev
480
On numerical methods for solving mathematical standardisation theory problems
I. B. Vapnyarskii
484
A stable method for interpretation of data of isotopic analysis
P. N. Zaikin, V. N. Moiseev
487
Interpolational formulae sor some frequently used special functions
V. A. Dronova, Yu. A. Erukhimovich
491
A numerical construction of Ljapunov functions for difference equations
K. G. Valēēv
494
A numerical scheme for time-dependent problems with non-stationary radiation transfer
A. A. Charakhch'yan
499
Numerical solution of a singular integro-differential equation of contact hydrodynamics
M. A. Galakhov, K. I. Zapparov, A. G. Patrakov
504
On a scheme for the calculation of steady viscous gas flows
V. M. Borisov, A. S. Litvinovich
507
On uniqueness “in the large” of the direct problem for the Laval nozzle
È. G. Shifrin
509
A method of solving axisymmetric problems of the diffraction of electromagnetic fields
E. V. Zakharov, N. I. Nesmeyanova
512
A search for the maximum upper zero for certain subclasses of monotone Boolean functions
N. N. Katerinochkina
516

Scientific information
Numerische behandlung von differentialgleichungen: 355 p. Birkhäuser Verlag, Basel–Stuttgart, 1975. Book review
Yu. A. Filippov
520
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020